# SDR SWAA080968

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 65,045 hours, 59,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 652072417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT FWD CARGO DOOR CUTOUT LOWER CORNER BS 451.  REPAIRED SKIN PER SWA EA.
